Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How long does it take to have withdrawal symptoms from Dilaudid?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 359 Questions
Can you go thru withdrawal of dilaudid if you are still taking oxycodone? How long does it take to have withdrawal symptoms from Dilaudid?

Posted Mon, 18 Nov 2013 in General Health
Answered by Dr. J Kingson John David 1 hour later
Brief Answer:
Yes you can have withdrawal llike symptom..

Detailed Answer:
Dear Friend
Thanks for your query to Health Care Magic ..

I read your query and you are likely to get withdrawal symptoms even if on Oxycodone .
It would take minimum of one week to ten days to recover from withdrawal of Dilaudid medications.

But if oxycodone dosage and its effect is more than usual Dilaudid, then chance of withdrawal symptom of Dilaudid is less.

Hope this information is helpful.

Dr.J.Kingson John David
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor